Top answers from doctors based on your search:
Disclaimer

high blood sugar seizure

A 53-year-old member asked:
Dr. Jaime Marks
A Verified Doctor answered
A US doctor answered Learn more
Maybe: Birth control pills and spironolactone are medications that may help lighten or decrease facial hair. The goal would be to have the hair go away compl ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 49-year-old member asked:
Dr. David Sneid
A Verified Doctor answered
A US doctor answered Learn more
You would just: Develop symptoms of frequent urination, thirst, visual blurring, etc. It takes a very high sugar to cause a coma. Seizures are less common. I don't re ... Read More
A 41-year-old female asked:
Dr. Alan Feldman
A Verified Doctor answered
A US doctor answered Learn more
Not likely: Hypoglycemia (blood glucose less than 50, a typically less than 40) can be associated with seizures, but I have never heard of fluctuations within the ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Geoffrey Rutledge
A Verified Doctor answered
A US doctor answered Learn more
No: Seizures can be caused by extremely low blood sugar, and after the seizure, the blood sugar may rise from the stress hormones released during the seiz ... Read More
A 38-year-old female asked:
Dr. Quang Nguyen
A Verified Doctor answered
A US doctor answered Learn more
No: This is not the way to diagnose diabetes. You should see your doctor for a fasting blood sugar measurement and a blood test called hba1c. These two ... Read More
2
2 thanks
A 45-year-old member asked:
Dr. Alan Feldman
A Verified Doctor answered
A US doctor answered Learn more
Yes: Your brain requires glucose to function. When sugars get so low that you have a seizure, this can be associated with brain cell loss. Diabetics can ... Read More
A 34-year-old female asked:
Dr. Bennett Machanic
A Verified Doctor answered
A US doctor answered Learn more
Could happen: The Depakote is protective and lowers risk of seizure activity, but if your blood sugar should precipitously drop for any reason, a seizure could occu ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Vatche Seraderian
A Verified Doctor answered
A US doctor answered Learn more
Absolutely: In order to be given prompt and immediate medical care when needed, you need to get a med alert bracelet that explains the nature of you illness, such ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Jefferson Chen
A Verified Doctor answered
A US doctor answered Learn more
Seek medical help: Sounds like you are experienced with opiate withdrawal issues. You should get help from your er or your family physician. The signs and symptoms of op ... Read More
1
1 thank
A 38-year-old female asked:
Dr. William Goldie
A Verified Doctor answered
A US doctor answered Learn more
Ask your MD: We are entering an era of primary care being in charge. You need a primary doctor who will evaluate you fully and decide whether further evaluation i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month